# SDR FDEA201501240289

- Difficulty date: January 24, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 93,562 hours, 26,684 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE E103-163-24 DAMAGED.   REMOVED AND REPLACED THE WIRE.
